International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 317-320
Another note on Levine's decomposition of continuity
1Department of Mathematics, Oral Roberts University, Tulsa 74171, OK, USA
2520 Meadowland Drive, Hubbard 44425, OH, USA
3Department of Mathematics, East Central University, Ada 74820, OK, USA
Received 22 November 1994; Revised 30 January 1995
Copyright © 1996 David A. Rose et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several decompositions of continuity each stronger than Norman Levine's are found
improving results of J. Chew and J. Tong, as well as of the first two named authors above.